MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ PRECISION¿ LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ PRECISION¿ LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 2184149-2022-00178, 3008452825-2022-00530.During a focal atrial tachycardia procedure, a procedure delay occurred.The tacticath se would not register contact force and another was obtained to resolve the issue.Next, the tactisys would not connect as it was thought to have overheated.The tactisys was replaced and the issue was resolved.Additionally, the ensite precision link provided error messages to ensite precision.It was replaced with a different precision link, which resolved the issue.The procedure was successfully completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation were inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident remains unknown.

Brand Name
ENSITE¿ PRECISION¿ LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15102984
Report Number2184149-2022-00177
Device Sequence Number4587499
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH702475
Device Catalogue NumberH702475
Device Lot Number6577968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTICATH¿ ABLATION CATHETER, SE; TACTISYS¿ QUARTZ ABLATION
Patient SexUnknown